# SDR QXEA200800457

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 16,876 hours, 16,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Jam-Nut
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  RAN THE CHECKLIST BUT NO CHANGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  IN PDX, FOUND LOOSE JAM NUTS AND MISSING SAFETY WIRE AT THE NOSE WHEEL CENTER PROX SENSOR.  REPAIRED AND RIGGED SENSOR IAW 32-61-06-830-801.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
